A fractional Brownian field indexed by $L^2$ and a varying Hurst parameter - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Stochastic Processes and their Applications Year : 2015

A fractional Brownian field indexed by $L^2$ and a varying Hurst parameter

Abstract

Using structures of Abstract Wiener Spaces and their reproducing kernel Hilbert spaces, we define a fractional Brownian field indexed by a product space $(0,1/2] \times L^2(T,m)$, $(T,m)$ a separable measure space, where the first coordinate corresponds to the Hurst parameter of fractional Brownian motion. This field encompasses a large class of existing fractional Brownian processes, such as Lévy fractional Brownian motion and multiparameter fractional Brownian motion, and provides a setup for new ones. We prove that it has satisfactory incremental variance in both coordinates and derive certain continuity and Hölder regularity properties in relation with metric entropy. Also, a sharp estimate of the small ball probabilities is provided, generalizing a result on Lévy fractional Brownian motion. Then, we apply these general results to multiparameter and set-indexed processes, proving the existence of processes with prescribed local Hölder regularity on general indexing collections.
Fichier principal
Vignette du fichier
1312.6069.pdf (412.32 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00922028 , version 1 (21-03-2020)

Identifiers

Cite

Alexandre Richard. A fractional Brownian field indexed by $L^2$ and a varying Hurst parameter. Stochastic Processes and their Applications, 2015, 125 (4), pp.1394-1425. ⟨10.1016/j.spa.2014.11.003⟩. ⟨hal-00922028⟩
281 View
172 Download

Altmetric

Share

Gmail Facebook X LinkedIn More